Originally Posted by man-of-10
Yeah acne is a sign of high free testosterone levels. Obviously your wife is naturally super horny; good find ;) .

But still, libido is completely subjective. It’s not as simple as wanting sex and not wanting sex. There are all the points in between too.


But very mild acne. You know, here and there, nothing serious at all. And she’s my girlfriend, not wife, it’s way too early for that, we’re both 20. :)

Originally Posted by Para-Goomba
That page says that “as many as 5-10%” of women suffer sexual dysfunction as a side effect of birth control pills. The fact that n00b’s girlfriend didn’t suffer sexual dysfunction doesn’t seem particularly exceptional.

Still, messing with hormones is always a little scary. Just as that study suggested that potentially problematic hormonal shifts lingered for months after stopping the pill, some guys who have taken Propecia for hair loss have reported sexual side effects, including a total loss of lidibo, that lasted for a long time after they stopped taking the pill.


It’s all good as long as it’s under doctor’s supervision.


Start • 5.94''x4.92''

Now • 6.50''x4.96''

Goal • 7.00''x5.75''